# SDR ABXA20200803202

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 90,909 hours, 43,187 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 77328810
- Part serial: 890924
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, RT PACK OFF AND RT ENGINE BLEED OFF LIGHTS ILLUMINTAED WITH PACK SELECTED TO AUTO.  DUCT PRESSURE GAUGE READS 5-10 PSI ON RIGHT.  AIRCRAFT DIVERTED, AIRCRAFT WAS GROUNDED.  CONDUCTED T/S, PER B767 FIM 36-20 FT 805, RT PRSOV FAULT INDICATED.  REMOVED OLD, THEN INSTALLED NEW RT PRSOV, IAW AMM 36-11-09, TEST OK.  RIGHT ENGINE RUN CONDUCTED, PER ERU AND TAXI CHECKLIST, DUCT PRESSURE RIGHT SIDE 40 PSI, BLEED SHIFT OK.  RIGHT PACK OFF CAUSED BY NO DUCT PRESSURE.  AIRCRAFT RELEASED.
